Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/26311

Title: Metastability of certain intermittent maps
Authors: Bahsoun, Wael
Vaienti, Sandro
Issue Date: 2012
Publisher: © IOP and London Mathematical Society
Citation: BAHSOUN, W. and VAIENTI, S., 2012. Metastability of Certain Intermittent Maps. Nonlinearity, 25 (1), pp.107-124.
Abstract: We study an intermittent map which has exactly two ergodic invariant densities. The densities are supported on two subintervals with a common boundary point. Due to certain perturbations, leakage of mass through subsets, called holes, of the initially invariant subintervals occurs and forces the subsystems to merge into one system that has exactly one invariant density. We prove that the invariant density of the perturbed system converges in the L1-norm to a particular convex combination of the invariant densities of the intermittent map. In particular, we show that the ratio of the weights in the combination is equal to the limit of the ratio of the measures of the holes.
Sponsor: S.V. was supported by the ANR-grant Perturbations.
Version: Accepted for publication
DOI: 10.1088/0951-7715/25/1/107
URI: https://dspace.lboro.ac.uk/2134/26311
Publisher Link: https://doi.org/10.1088/0951-7715/25/1/107
ISSN: 0951-7715
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
BV2011.pdfAccepted version1.34 MBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.